# SDR SWIA2018110245223

- Difficulty date: September 24, 2018
- Submitted: November 2, 2018
- Operation: Air carrier
- Aircraft: N748EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10158
- Aircraft time: 24,438 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Structure
- Condition: Dented
- Location: Bs 515
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE OF FUSELAGE, BS 515 WAS DENTED.  REPAIRED .
